Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Stopping the depo birth control! advice please!

I should have gotten my shot the 19th and I have until the 2nd of june to get it. But I've decided to stop taking it....well. Its the 28th and I have mild cramping major bloating. And just feeling like poop! But NO bleeding......I mean if I was bleeding I would say ok at least SOMETHINGS going on....not even spotting.... Do you know how long this will last? Or when I will start bleeding? I never thought I would say I miss my monthly...and also I have only had three shots......

 
Anonymous

Asked by Anonymous at 6:22 PM on May. 28, 2011 in Health

This question is closed.
Answers (2)
  • It took me at least 3 or 4 months for it to even come back and it was erratic for months afterwards. It takes a while for your body to adjust again. I was on it for approx a year and a half.
    DJsMommy610

    Answer by DJsMommy610 at 10:32 PM on May. 28, 2011

  • it took me 2 months to get a pd and i was told it could take 4-6 mos. its a BIG hormone trip when you get off of it! i was on it for 2 yrs.
    ThatBoysMom

    Answer by ThatBoysMom at 6:37 PM on May. 28, 2011